# SDR SWAA2021060943984

- Difficulty date: April 20, 2020
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER BS 657-665 LBL 28 HAS CHAFE DAMAGE / REMOVED AND REPLACED FAIRING FORMER BS657-665 LBL28 IAW SRM 51-40-05; SRM 51-40-02; SRM 53-40-71-1A-1 AND AIPC 53-42-00-91B
